I've heard about it out here. To anyone who has used it......does it really work for nausea.....how well? Does anyone know about the OTC nausea meds. asked the pharmacist she says she doesn't know how well it works.......any info would be great.
Phenergan is an old drug and works very well for nausea and also for sleep...does have a hangover effect...so dont take too much til u know it well if you work...25 mg is a standard dose...I have some from a while back but have not taken it as have not had nausea....I know people who take like 1/2 of that for anxiety
Yep Phenergan is used for nausea, however, I had surgery and they gave me Phenergan, and I had some weird reaction to it and instead of relaxing me , and the nausea thing, I went into instant jumpy and telling the doc,(during surgery no less ), I had to peeeeeee,kinda funny, but not so for the doc trying to finish up the surgery. They told me" OPPS I guess you are one of those that shouldn't be taking this kind of drug, you had a weird reaction,some people do " DUH YA THINK??? ha!
I did not mean to say it was addicting...it does relax people and aid with sleep....some people do have odd effects with drugs but it is commonly used...if you try it just dont take but 1/2 pill the first time to be sure...not known to be addictive but anything can be abused...does make most people sleepy
I cant have anything that makes me drowsy......thats the only problem, because my nausea is in the morning when I take my vitamins and meds......non-narcotic meds, of course........doc just says.......eat crackers or whatever. Does not work. guess Im screw ed if the OTC doesn't work.
Wow...first off ..what an undereducated pharmacist....second off....if your nausea is THAT bad i would recommend it.....but for every day mild discomforts i like Nauzene otc...it works like a charm for me....reglan works well as well...i know that phenergan is being used less and less for opiate nausea becuase of the receptors...give nauzene a try if you like!!
If it's any consolation, Phenergran never made me sleepy.
If you have rockin' good insurance, like I used to, ask for Zofran- the kind that melts on your tongue. They used to only give it to Chemo patients- but I lived on it the whole time I was pregnant. Best thing in the world....
YES PHENERGAN CAN BE ADDICTIVE AND CAUSE DEPENDANCE ISSUES. I have Crohn's Disease and on 100mgs of Phenergan for THREE YEARS now and have neuro damge from it. FOR THREE YEARS Phenergan has caused my life to become miserable - it started with minor hand tremors ..then over time spread to my legs then arms and eventually head. The restlessness in my legs got so bad I was having uncontrollable twitches and flexing - same with arms and head. It was NEVER painful just incredibly unpleasant feeling - like I wanted to crawl out of my skin. Doctors told me this was anxiety for years - but it NEVER matched with anxiety symptoms. I finally saw an incredible doctor - and she educated me with research on Phenergan and how it is really NOT a great drug for nausea long term use. ZOFRAN is really the only safe long tern drug for nausea - (compaize and reglan are like phenergan)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.